# SDR SWIA2018040244450

- Difficulty date: March 10, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 32,873 hours, 28,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 575-610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT SECTION, BS 575 - 610, LBL 27 TOP CAP DAMAGED.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW REO.
